MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012452-15
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual, dimensional and functional inspections were performed on the returned device.The reported separation was confirmed; however, the difficulty to position of the guide wire could not be confirmed.In this case, a conclusive cause for the reported difficulty could not be determined as the reported complaint could not be confirmed during return analysis.Additionally, it was reported that the shaft separated due to the attempts to load the device onto the guide wire against resistance.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported difficulty to position of the guide wire; however, the shaft separation appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the 3.75x15mm nc trek balloon dilatation catheter (bdc) could not be advanced over a non-abbott guide wire.When trying to load the bdc on the guide wire and into the guide catheter the hypotube separated.Thus, the nc trek bdc could not be used for post-dilatation.A non-abbott bdc was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6252013
Report Number2024168-2017-00457
Device Sequence Number10886783
Product Code LOX
UDI-Device Identifier08717648152030
UDI-Public(01)08717648152030(17)190430(10)60505G1
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue Number1012452-15
Device Lot Number60505G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2016
Initial Report FDA Received Date01/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight65